| Model Number |
419578 |
| Medical Device Problem Codes |
High Capture Threshold (3266); Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited elevated and varying pacing thresholds and the patient was feeling it.Monitoring was disabled and a fixed output was set.The lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted (b)(6) 2005; 694958 lead implanted (b)(6) 2005.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.